# SDR UPS01235545

- Difficulty date: March 20, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 652165113
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 4 FLAP TRACK ATTACH LUG ON LWR SURFACE OF LT WING HAS LIGHT SURFACE CORROSION ON FACES OF LUG AND DUR TO PREVIOUS REWORK HAS FREEZE PLUG INSERTED AND BUSHING FIT IS VERY LOOSE. NR 4 TRACK ATTACH LUG REPLACED.
